# SDR UIEA2016021600100

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,544 hours, 22,797 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Condition: Missing
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP COOLING 2 INOPERATIVE.  MEL 21-58-05 CAT C DUE 25 FEB, PLACARD INSTALLED.  INSTALLED & SECURED BOLT IAW SMP 20-11-00.  PERFORMED AFT EQUIP COOLING FAN & PERFORMED AFT EQUIP COOLING FAN TEST IAW AMM 21-58-41, OPERATIONS OK.
